Balancing extensions via Brunn-Minkowski

Jeff Kahn*, Nathan Linial

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

We give a simple proof, based on the Brunn-Minkowski Theorem, of Theorem. In any finite poset P not a total order there are elements x, y such that {Mathematical expression} A similar result was independently found by A. Karzanov and L. G. Khachiyan

Original languageAmerican English
Pages (from-to)363-368
Number of pages6
JournalCombinatorica
Volume11
Issue number4
DOIs
StatePublished - Dec 1991

Keywords

  • AMS subject classification (1991): 06A07, 52A38, 68P10, 68R05

Fingerprint

Dive into the research topics of 'Balancing extensions via Brunn-Minkowski'. Together they form a unique fingerprint.

Cite this